IJPAM: Volume 28, No. 1 (2006)

ON THE GENERALIZED HYERS-ULAM-RASSIAS
STABILITY OF A QUADRATIC FUNCTIONAL EQUATION

K. Ravi$^1$, M. Arun Kumar$^2$
$^{1,2}$Department of Mathematics
Sacred Heart College
Tirupattur, 635 601, TamilNadu, INDIA
$^1$e-mail: shckravi@yahoo.co.in
$^2$e-mail: annarun2002@yahoo.co.in


Abstract.In this paper, the authors investigate the Hyers-Ulam-Rassias stability of a quadratic functional equation

\begin{displaymath}f(x+y+z) +
f(x-y+z)+ f(x+y-z) + f(-x+y+z) = 4f(x)+4f(y)+4f(z) \end{displaymath}

and prove its stability on bounded domain.

Received: April 13, 2006

AMS Subject Classification: 39B52, 39B72

Key Words and Phrases: Hyers-Ulam-Rassias stability, quadratic functional equations

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2006
Volume: 28
Issue: 1